# SDR DALA2019122087458

- Difficulty date: December 17, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 33,754 hours, 14,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Wrong Part
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1406964) DURING INSPECTION FOUND INCORRECT SPLICE PLATE WERE INSTALLED DURING ACCOMPLISHMENT OF W/C 5331-01257-05 (PREVENTIVE MOD FOR STA 540 BULKHEAD CHORD). PREVENTIVE MOD REPLACEMENT SPLICE PLATE BS540 BTW STR22R TO STR 23R AS PER ERA 577028-14AD REV B.
